Information Journal Paper
APA:
CopyABBASBANDI, S., & ALAH VIRANLOU, T.. (2001). NUMERICAL SOLUTION OF FUZZY DIFFERENTIAL EQUATION BY RUNGE- KUTTA METHOD OF ORDER 2. JOURNAL OF SCIENCES (ISLAMIC AZAD UNIVERSITY), 11(41), 3152-3152. SID. https://sid.ir/paper/70279/en
Vancouver:
CopyABBASBANDI S., ALAH VIRANLOU T.. NUMERICAL SOLUTION OF FUZZY DIFFERENTIAL EQUATION BY RUNGE- KUTTA METHOD OF ORDER 2. JOURNAL OF SCIENCES (ISLAMIC AZAD UNIVERSITY)[Internet]. 2001;11(41):3152-3152. Available from: https://sid.ir/paper/70279/en
IEEE:
CopyS. ABBASBANDI, and T. ALAH VIRANLOU, “NUMERICAL SOLUTION OF FUZZY DIFFERENTIAL EQUATION BY RUNGE- KUTTA METHOD OF ORDER 2,” JOURNAL OF SCIENCES (ISLAMIC AZAD UNIVERSITY), vol. 11, no. 41, pp. 3152–3152, 2001, [Online]. Available: https://sid.ir/paper/70279/en